Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v61.i4.20
pages 285-291

Radiation Characteristics of a Slot Antenna in a Hemispherical Bulge above a Perfectly Conducting Screen

Yu. M. Penkin
V. Karazin National University of Kharkov, 4, Svoboda Sq., Kharkov, 61077, Ukraine
R. I. Klimovich
National Pharmaceutics University of Kharkov 47, Pushkinskaya St., Kharkov, 61002, Ukraine

RÉSUMÉ

Using Green's function approach, the radiation field of a circular slot in a hemispherical bulge extending above a plane infinite screen, both perfectly conducting, have been determined in the case of axially symmetric excitation. The conductivity and the directivity of the radiation are numerically studied with respect to changing geometrical parameters of the slot antenna.


Articles with similar content:

Numerical Analysis of Lossy Circular Microstrip Antenna
Telecommunications and Radio Engineering, Vol.55, 2001, issue 8
Alexander I. Nosich, N. Yu. Bliznyuk
High-Q Resonances of the Whispering-Gallery-Mode in a Hemispherical Dielectric Resonator with a Cylindrical Shield
Telecommunications and Radio Engineering, Vol.53, 1999, issue 6
S. N. Kharkovsky, V. V. Kutuzov, A. Ye. Kogut
Sound Radiation by a Disc in Acoustically Rigid Baffle
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 2
P. V. Lukyanov
Behavior of Eigenfrequencies in a Plasma-Filled Resonator
Telecommunications and Radio Engineering, Vol.55, 2001, issue 9
P. N. Melezhik
Asymptotic Solution of Integral Equation for Magnetic Current in Slot Radiators and Coupling Apertures
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
Nikolai Antonovich Khizhnyak, V. A. Katrich, M. V. Nesterenko